Home
Drugs
Targets
Pathways
Ontologies
Cyp450s
Adv.search
Help/FAQ

Drug-Target Interaction

Drug

show drug details
PubChem ID:5362440
Structure:
Synonyms:
(1(1S,2R),5(S))-2,3,5-Trideoxy-N-(2,3-dihydro-2-hydroxy-1H-inden-1-yl)-5-(2-(((1,1-dimethylethyl)amino)carbonyl)-4-(3-pyridinylmethyl)-1-piperazinyl)-2-(phenylmethyl)-D-erythro-Pentonamide
(2S)-1-[(2S,4R)-4-benzyl-2-hydroxy-5-{[(1S,2R)-2-hydroxy-2,3-dihydro-1H-inden-1-yl]amino}-5-oxopentyl]-N-tert-butyl-4-(pyridin-3-ylmethyl)piperazine-2-carboxamide
150378-17-9
157810-81-6
157810-81-6 (1:1 SULFATE)
166746-42-5
180683-37-8 (MONOHYDRATE)
1c6y
1hsg
1hsh
1k6c
1sdt
1sdu
1sdv
1sgu
2-benzyl-5-[(2S)-2-(tert-butylcarbamoyl)-4-(pyridin-3-ylmethyl)piperazin-1-yl]-2,3,5-trideoxy-N-[(1S,2R)-2-hydroxy-2,3-dihydro-1H-inden-1-yl]-D-erythro-pentonamide
216884-06-9
2avo
2avs
2avv
2bpx
AIDS-005824
AIDS-335083
AIDS005824
AIDS335083
C07051
C36H47N5O4
CHEBI:44032
Compound J
Crixivan
Crixivan (TM)
D-erythro-Pentonamide,
D-erythro-Pentonamide, 2,3,5-trideoxy-N-((1S,2R)-2,3-dihydro-2-hydroxy-1H-inden-1-yl)-5-((2S)-2-(((1,1-dimethylethyl)amino)carbonyl)-4-(3-pyridinylmethyl)-1-piperazinyl)-2-(phenylmethyl)-
D-erythro-Pentonamide, 2,3,5-trideoxy-N-(2,3-dihydro-2-hydroxy-1H-inden-1-yl)-5-(2-(((1,1-dimethylethyl)amino)carbonyl)-4-(3-pyridinylmethyl)-1-piperazinyl)-2-(phenylmethyl)-, (1(1S,2R),5(S))-
IDV
IND
Indinavir
Indinavir (*1:1 Sulfate salt*)
Indinavir [USAN]
Indinavir, Sulfate (1:1)
L 735524
L-735 524
L-735,524
L-735524
LS-173382
MK-639
MK1
N-[2(R)-HYDROXY-1(S)-INDANYL]-5-[(2(S)-TERTIARY BUTYLAMINOCARBONYL)-4(3-PYRIDYLMETHYL)PIPERAZINO]-4(S)-HYDROXY-2(R)-PHENYLMETHYLPENTANAMIDE
NCGC00159460-02
NSC697197
Propolis & 4-Hydroxy-N-(2-hydroxy-2,3-dihydro-1H-1-indanyl)-N'-(1,1-dimethylethyl)-2-phenylmethyl-5-[4-(3-pyridylmethyl)-1-piperzinyl]hexanediamide
Propolis+Indinavir
RS-253
ATC-Codes:

Target

show target details
Uniprot ID:Q38LG2_HUMAN
Synonyms:
Cytochrome P450 2D6
EC-Numbers:1.14.14.1
Organism:Homo sapiens
Human
PDB IDs:-

Binding Affinities:

Ki: Kd:Ic 50:Ec50/Ic50:
----

References:

11978161
Extrapyramidal symptoms with ritonavir/indinavir plus risperidone.. Deborah V Kelly; Lizanne C Bque; M Ian Bowmer (2002) The Annals of pharmacotherapy display abstract
OBJECTIVE: To report a case of suspected extrapyramidal symptoms (EPS) in a patient initiated on ritonavir and indinavir while taking risperidone for a tic disorder. CASE SUMMARY: A 35-year-old white man with AIDS received risperidone 2 mg twice daily for treatment of a Tourette's-like tic disorder. Ritonavir and indinavir were initiated, and 1 week later, he experienced significantly impaired swallowing, speaking, and breathing, and worsening of his existing tremors. Ritonavir and indinavir were discontinued. On the same day, the patient increased the risperidone dosage to 3 mg twice daily. Symptoms continued to worsen over the next 3 days. All investigations and laboratory parameters were unremarkable, and vital signs were stable. Risperidone was discontinued and clonazepam initiated. Three days later, the patient's symptoms were significantly improved. DISCUSSION: The symptoms described herein are consistent with neuroleptic-induced acute dystonia and potentially neuroleptic-induced parkinsonism. We believe this adverse effect occurred as a result of a drug interaction between ritonavir/indinavir and risperidone. Based on the pharmacokinetics of these medications, we hypothesize that inhibition of CYP2D6 and CYP3A4 by ritonavir and indinavir may have resulted in an accumulation of the active moiety of risperidone, which may explain the occurrence of EPS in this patient. CONCLUSIONS: This is the second published case report describing a suspected drug interaction with ritonavir, indinavir, and risperidone. Caution is warranted when risperidone is prescribed with ritonavir/indinavir, and possibly with other antiretrovirals that inhibit the same pathways.